# SDR 98ZZZX735

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N411DE
- Make and model: Bell 412
- Aircraft serial: 36030
- System (JASC): 6321 · Main Rotor Brake
- Part: Flange
- Part number: 209040177101
- Condition: Mismanufactured
- Location: Rotor Brake
- Component: 412040123103
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED A REPLACEMENT PART FROM BELL HELICOPTER FOR THE ROTOR BRAKE QUILL.  THE REPLACEMENT FLANGE, PN 209-040-177-101, DID NOT HAVE THE SAME APPEARANCE IN THE SEAL CONTACT AREA AS THE REMOVED, IDENTICAL PART NUMBER ITEM.  THE 'NEW' FLANGE APPEARS TO HAVE BEEN PASSED THROUGH THE FINAL INSPECTION PROCESS AND SHIPPPED WITHOUT ALL THE MACHINING AND POLISHING PROCESSES BEING ACCOMPLISHED.  SUBMITTER STATED IT IS VERY IMPORANT TO PERFORM AN ACCEPTANCE INSPECTION ON ALL PARTS BEING INSTALLED REGARDLESS OF THE SUPPLY SOURCE.
